# SDR QXEA0200759

- Difficulty date: May 6, 2002
- Submitted: May 13, 2002
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 9,841 hours, 13,860 cycles
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Condition: Missing
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- RIVET MISSING AT COCKPIT BULKHEAD, BRACKET, STATION Z100, Y10.25R.  REPAIRED IAW DHC-8 SRM 51-40-11.
